# SDR 20010406CW004

- Difficulty date: February 21, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Location: Shutoff Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER HAS A CRACK FROM THE EDGE OF THE CENTER HOLE OUT TO THE EDGE OF THE COVER.
